# SDR W8PA960013

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORRODED 'L' ANGLE AT BS 725, LBL 63, WL 190.  REMOVED AND REPLACED 'L' ANGLE IAW SRM 51-40-02.  CORROSION DAMAGE .002 INCH THROUGH .040 INCH IN A I INCH BY 2 INCH AREA.  (M)
